3 years ago

Anti-epileptic drugs induce cutaneous lymphocyte-associated antigen down-regulation leading to potential human Herpes Virus-7 reactivation in clinically asymptomatic patients

P. Malekpour, F. Le Goff, S. Calbo, M. Berard, O. Martinaud, S. Duvert-Lehembre, P. Joly, S. Rogez, E. Houivet, D. Picard, D. Maltete, B. Sabbah, E. Andrieu, F. Caillot, P. Musette
Anti-epileptic drugs (AED) are known to cause cutaneous adverse drug-induced reactions. The pathogenesis of these drug-induced reactions remains poorly understood. In our previous multicenter prospective study, we evidenced reactivation of Epstein-Barr Virus (EBV), Human Herpes Virus 6 (HHV-6) and/or Human Herpes Virus 7 (HHV-7) in 76% of Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) patients. As a consequence of this increased viral antigen exposure, EBV-specific CD8+ T lymphocytes that expressed high levels of Cutaneous Lymphocyte-associated Antigen (CLA) homing markers of skin were found both in blood and in involved organs including skin. This article is protected by copyright. All rights reserved.

Publisher URL: http://onlinelibrary.wiley.com/resolve/doi

DOI: 10.1111/jdv.14493

You might also like
Never Miss Important Research

Researcher is an app designed by academics, for academics. Create a personalised feed in two minutes.
Choose from over 15,000 academics journals covering ten research areas then let Researcher deliver you papers tailored to your interests each day.

  • Download from Google Play
  • Download from App Store
  • Download from AppInChina

Researcher displays publicly available abstracts and doesn’t host any full article content. If the content is open access, we will direct clicks from the abstracts to the publisher website and display the PDF copy on our platform. Clicks to view the full text will be directed to the publisher website, where only users with subscriptions or access through their institution are able to view the full article.